# SDR SWAA2020062291058

- Difficulty date: June 9, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N253WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32511
- Aircraft time: 47,887 hours, 28,413 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER 4TH INSPAR RIB ASSY (STAB STA 120.30) 4TH STIFFENER FROM THE L/E IS CRACKED.  REPAIRED RT HORIZONTAL STABILIZER 4TH INSPAR RIB ASSY (STAB STA. 120.30) 4TH STIFFENER FROM LEADING EDGE PER SRM 55-10-09-2R-5.
